# SDR USAA2011101900002

- Difficulty date: October 15, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N941UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27806
- Aircraft time: 56,166 hours, 21,564 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Part number: 114N4003188A
- Part serial: A2789
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK - CRACK ON NR 9 SLAT COVE PANEL 11 INCHES FROM TRAILING EDGE UPPER SURFACE AND 1 INCH FROM INBOARD END.  REPLACED COVE PANEL 11 INCHES FROM TRAILING EDGE UPPER SURFACE AND 1 INCH FROM INBOARD END ON NR 9 SLAT IAW BOEING DRAWING 14N4003.
